Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2013 (Vol. 5, Issue: 15)
Article Information:

Neighborhoods of Certain Classes of Generalized Ruscheweyh Type Analytic Functions of Complex Order

Jamal Kazemi Asl and Hesam Mahzoon
Corresponding Author:  Jamal Kazemi Asl 

Key words:  Analytic functions, convex functions, neighborhoods generalized ruscheweyh derivative, Star like functions, univalent functions, , ,
Vol. 5 , (15): 3975-3977
Submitted Accepted Published
November 08, 2012 December 06, 2012 April 25, 2013
Abstract:

In this study, we introduce and study the (n, &delta) neighborhoods of subclasses Sn (&gamma, &lambda, &beta, &eta) Rn ((&gamma, &lambda, &beta, &mu, &eta) Sαn((&gamma, &lambda, &beta, &mu, &eta) and Rαn((&gamma, &lambda, &beta, &mu, &eta) of the class A(n) of normalized analytic functions in U = {z ∈ C : |z|<1} with negative coefficients, which are defined by using of the generalized Ruscheweyh derivative operator.
Abstract PDF HTML
  Cite this Reference:
Jamal Kazemi Asl and Hesam Mahzoon, 2013. Neighborhoods of Certain Classes of Generalized Ruscheweyh Type Analytic Functions of Complex Order.  Research Journal of Applied Sciences, Engineering and Technology, 5(15): 3975-3977.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved